Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 8:39 PM CDT for 9 counties in Alabama. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 11, 2011, 9:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chambers County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Montgomery County, AL, Randolph County, AL, Talladega County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:53 PM CDT | TSTM WND DMG | Millerville, AL | TREE DOWN BLOCKING HIGHWAY 9 |
| Apr 11, 9:00 PM CDT | TSTM WND DMG | 7 N Prattville, AL | TREE DOWNED POWER LINES. ANOTHER TREE FELL ON CAR. |
| Apr 11, 9:05 PM CDT | TSTM WND DMG | 3 Nnw Prattville, AL | LARGE TREE DOWN ON UPPER KINGSTON ROAD. |
| Apr 11, 9:07 PM CDT | TSTM WND DMG | 2 Ene Millbrook, AL | MULTIPLE TREES DOWN IN THE COOSADA COMMUNITY. |
| Apr 11, 9:33 PM CDT | TSTM WND DMG | 2 Nw Dadeville, AL | TREES DOWN IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 7:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 557 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
893
WUUS54 KBMX 120139
SVRBMX
ALC001-017-027-037-051-101-111-121-123-120245-
/O.NEW.KBMX.SV.W.0144.110412T0139Z-110412T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
NORTHWESTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
CLAY COUNTY IN EAST CENTRAL ALABAMA...
COOSA COUNTY IN EAST CENTRAL ALABAMA...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
EXTREME NORTH CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
EASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 945 PM CDT
* AT 834 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WINTERBORO TO DOLLAR...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKFORD...WETUMPKA...GOODWATER...KELLYTON...EQUALITY...ASHLAND...
LINEVILLE AND ALEXANDER CITY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 179 THROUGH 186...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT TUESDAY MORNING FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3259 8572 3259 8580 3251 8580 3244 8600
3245 8652 3351 8610 3350 8585 3347 8588
3347 8580 3350 8576 3349 8537
TIME...MOT...LOC 0139Z 270DEG 36KT 3331 8606 3284 8632
$$
562 follow-up statements
758
WWUS54 KBMX 120205
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT MON APR 11 2011
ALC121-120215-
/O.CAN.KBMX.SV.W.0144.000000T0000Z-110412T0245Z/
TALLADEGA AL-
905 PM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALLADEGA COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3259 8572 3259 8580 3251 8580 3244 8600
3245 8652 3346 8579 3349 8537
TIME...MOT...LOC 0205Z 270DEG 36KT 3330 8575 3283 8601
$$
ALC001-017-027-037-051-101-111-123-120245-
/O.CON.KBMX.SV.W.0144.000000T0000Z-110412T0245Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-COOSA AL-TALLAPOOSA AL-CHAMBERS
AL-CLAY AL-RANDOLPH AL-
905 PM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH...EASTERN CLAY...NORTHWESTERN CHAMBERS...TALLAPOOSA...
EASTERN COOSA...ELMORE...EAST CENTRAL AUTAUGA AND EXTREME NORTH
CENTRAL MONTGOMERY COUNTIES UNTIL 945 PM CDT...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINEVILLE TO HIGHWAY 9 AND HIGHWAY 22...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...TALLASSEE...DADEVILLE...WEDOWEE...CAMP HILL...
BARFIELD...MARTIN LAKE AT KOWALIGA...WIND CREEK STATE PARK...KENT
AND HILLABEE CREEK.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 179 THROUGH 181...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MUCH OF EAST ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3259 8572 3259 8580 3251 8580 3244 8600
3245 8652 3346 8579 3349 8537
TIME...MOT...LOC 0205Z 270DEG 36KT 3330 8575 3283 8601
$$
56237
WWUS54 KBMX 120220
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 PM CDT MON APR 11 2011
ALC001-120230-
/O.CAN.KBMX.SV.W.0144.000000T0000Z-110412T0245Z/
AUTAUGA AL-
920 PM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUTAUGA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8567 3270 8570 3259 8572 3259 8580
3251 8580 3250 8587 3249 8586 3245 8598
3246 8599 3244 8600 3245 8629 3346 8559
3349 8538
TIME...MOT...LOC 0220Z 270DEG 36KT 3329 8557 3282 8583
$$
ALC017-027-037-051-101-111-123-120245-
/O.CON.KBMX.SV.W.0144.000000T0000Z-110412T0245Z/
MONTGOMERY AL-ELMORE AL-COOSA AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-
RANDOLPH AL-
920 PM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH...SOUTHEASTERN CLAY...NORTHWESTERN CHAMBERS...TALLAPOOSA...
SOUTHEASTERN COOSA...EASTERN ELMORE AND EXTREME NORTH CENTRAL
MONTGOMERY COUNTIES UNTIL 945 PM CDT...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF MALONE TO WIND CREEK STATE PARK...MOVING EAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE...WEDOWEE...CAMP HILL...MALONE...MORRISON CROSS ROADS...
CORINTH...WADLEY...SPARKLING SPRINGS...ABANDA AND EAGLE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8567 3270 8570 3259 8572 3259 8580
3251 8580 3250 8587 3249 8586 3245 8598
3246 8599 3244 8600 3245 8629 3346 8559
3349 8538
TIME...MOT...LOC 0220Z 270DEG 36KT 3329 8557 3282 8583
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:47 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 11, 6:47 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 647 PM CDT MON APR 11 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF THE CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND. HOWEVER TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY WINDS AND DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH. SOME LARGE HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE WINDS. ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST THREAT WITH THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU THE AREA TO PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING CELLS COULD LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN THOUGH THE THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE POSSIBILITY OF A BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF I-65. MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH. SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO. 19 && .AVIATION... 00Z TAF DISCUSSION. LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PLOW ACROSS CENTRAL ALABAMA THIS EVENING. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS. THIS LINE IS EXPECTED TO AFFECT ALL TAF SITES THIS EVENING. BY 06Z...COLD FRONT WILL BE MOVING THROUGH AND WINDS WILL SHIFT MORE TO THE NORTHWEST. ONCE THE FRONT MOVES THROUGH...EXPECT A BRIEF PERIOD OF MVFR CEILINGS...BUT FELT CONFIDENT ENOUGH TO CLEAR SKIES FROM WEST TO EAST AFTER 06Z ACROSS ALL SITES. WINDS WILL REMAIN GUSTY TOMORROW BUT NOT NEARLY AS STRONG AS THEY WERE TODAY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA. && 19/10
Hazardous weather outlook, Apr 11, 8:35 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 835 PM CDT MON APR 11 2011 ALZ011>015-017>050-130000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 835 PM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA THROUGH THE EVENING. MAIN THREAT AREAS ARE ALONG AND EAST OF A GADSDEN TO UNIONTOWN LINE. THE HAZARDOUS THREATS WITH THESE STORMS INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE EMBEDDED WITHIN THE LINE OF THUNDERSTORMS. THESE STORMS WILL FORM ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT. WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT. 08/MNK
In the hours before
Local storm report, Apr 11, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG BESSEMER 33.38N 86.96W
04/11/2011 JEFFERSON AL AMATEUR RADIO
TREE DOWN ON AVE H IN BESSEMER.
&&
JTLocal storm report, Apr 11, 8:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG 2 SE HOMEWOOD 33.44N 86.79W
04/11/2011 JEFFERSON AL AMATEUR RADIO
TREE DOWN AT THE CORNER OF HAVILAND DR AND GEORGIA AVE.
&&
JTLocal storm report, Apr 11, 8:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG GREENSBORO 32.70N 87.59W
04/11/2011 HALE AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS COUNTY.
&&
JTLocal storm report, Apr 11, 8:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 5 SSW BIRMINGHAM 33.47N 86.84W
04/11/2011 JEFFERSON AL PUBLIC
TREE DOWN ON WEST VALLEY AVE IN HOMEWOOD.
&&
JTLocal storm report, Apr 11, 8:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG CALERA 33.10N 86.75W
04/11/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON HOUSE ON BRENDA DRIVE.
&&
JTLocal storm report, Apr 11, 8:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL LINDEN 32.31N 87.80W
04/11/2011 E0.75 INCH MARENGO AL EMERGENCY MNGR
&&
JTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:19 PM CDT | Tornado Warning | BMX | Jefferson, Shelby | 21 min |
| Apr 11, 7:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair, Talladega | 62 min |
| Apr 11, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 60 min |
| Apr 11, 7:34 PM CDT | Tornado Warning | BMX | Marengo | 26 min |
| Apr 11, 7:34 PM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 19 min |
| Apr 11, 7:41 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Clay, Coosa, Dallas and 4 more | 64 min |
| Apr 11, 8:03 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 2 more | 57 min |
| Apr 11, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 40 min |
| Apr 11, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph | 38 min |
| Apr 11, 8:53 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery, Pike | 67 min |
| Apr 11, 8:57 PM CDT | Tornado Warning | BMX | Cleburne | 33 min |
| Apr 11, 9:26 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Elmore, Lee, Macon, Montgomery and 2 more | 49 min |
| Apr 11, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery, Russell | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.